MODELING OF THE POWER-EXPONENTIAL FAMILY OF DISTRIBUTIONS

被引:0
|
作者
POKHODZEI, BB
机构
来源
INDUSTRIAL LABORATORY | 1993年 / 59卷 / 05期
关键词
D O I
暂无
中图分类号
TH7 [仪器、仪表];
学科分类号
0804 ; 080401 ; 081102 ;
摘要
引用
收藏
页码:530 / 533
页数:4
相关论文
共 50 条
  • [31] Estimation and Prediction for the Power-Exponential Hazard Rate Distribution Based on Record Data
    Tarvirdizade B.
    Nematollahi N.
    [J]. American Journal of Mathematical and Management Sciences, 2020, 39 (02): : 129 - 149
  • [32] New Orlicz variants of Hardy type inequalities with power, power-logarithmic, and power-exponential weights
    Kalmajska, Agnieszka
    Pietruska-Paluba, Katarzyna
    [J]. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 2012, 10 (06): : 2033 - 2050
  • [33] Closed-Form Formulas for the nth Derivative of the Power-Exponential Function xx
    Cao, Jian
    Qi, Feng
    Du, Wei-Shih
    [J]. SYMMETRY-BASEL, 2023, 15 (02):
  • [34] Measurement-Based Current-Harmonics Modeling of Aggregated Electric-Vehicle Loads Using Power-Exponential Functions
    Foskolos, Georgios
    [J]. WORLD ELECTRIC VEHICLE JOURNAL, 2020, 11 (03):
  • [35] Hierarchical statistical modeling of big spatial datasets using the exponential family of distributions
    Sengupta, Aritra
    Cressie, Noel
    [J]. SPATIAL STATISTICS, 2013, 4 : 14 - 44
  • [36] Alpha Power Odd Generalized Exponential Family of Distributions: Model, Properties and Applications
    Elbatal, Ibrahim
    Cakmakyapan, Selen
    Ozel, Gamze
    [J]. GAZI UNIVERSITY JOURNAL OF SCIENCE, 2022, 35 (03): : 1171 - 1188
  • [37] A family of bivariate exponential distributions and their copulas
    Unnikrishnan Nair N.
    Sankaran P.G.
    [J]. Sankhya B, 2014, 76 (1) : 1 - 18
  • [38] HAIGHTS DISTRIBUTIONS AS A NATURAL EXPONENTIAL FAMILY
    LETAC, G
    SESHADRI, V
    [J]. STATISTICS & PROBABILITY LETTERS, 1988, 6 (03) : 165 - 169
  • [39] A NEW FAMILY OF MULTIVARIATE EXPONENTIAL DISTRIBUTIONS
    方开泰
    方碧琪
    [J]. Science Bulletin, 1986, (21) : 1510 - 1511
  • [40] Distributions of exact tests in the exponential family
    Stehlik, M
    [J]. METRIKA, 2003, 57 (02) : 145 - 164